MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV SELECT MACRO 6IN FOR LOW PRESSURE POWER INJECTORS W/SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV SELECT MACRO 6IN FOR LOW PRESSURE POWER INJECTORS W/SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Break (1069); Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of jufr2957 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "per critical care hcp: the extension piece broke from the luer lock ending and disconnected from the patient¿s iv catheter hub portion." add info rcvd: 08/18/2021: date of occurrence: august 1st.Placement date: july 31st.Explant date: we removed after the tubing broke in 8/1/21.Was there any blood exposure: lingering blood in the tubing and minimal at the insertion site.Was there patient harm reported?: none at this time.
 
Event or Problem Description
It was reported "per critical care hcp: the extension piece broke from the luer lock ending and disconnected from the patient¿s iv catheter hub portion." add info rcvd: date of occurrence: august 1st.Placement date: (b)(6) 2021.Explant date: we removed after the tubing broke in (b)(6) 2021.Was there any blood exposure: lingering blood in the tubing and minimal at the insertion site.Was there patient harm reported?: none at this time.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a detached hub is confirmed and was determined to be manufacturing related.One extension set was returned for evaluation.An initial visual observation showed use residue on the returned sample.The distal luer hub was found to be missing.A ring of what appears to be adhesive was observed just proximal to the distal end of the tubing.A microscopic observation revealed little to no adhesive on the distal end of the tubing, distal to the ring of adhesive.Striations were observed on the distal end of the tubing, which was found to be flat and somewhat polished, suggesting it was the manufactured end of the tubing.The investigation was forwarded to the manufacturing facility for further evaluation, and bd is working closely with the manufacturing facility to prevent recurrence of the reported event.H3 other text : evaluation findings are in section h.11.

Brand Name
STATLOCK IV SELECT MACRO 6IN FOR LOW PRESSURE POWER INJECTORS W/SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key12377363
Report Number3006260740-2021-03566
Device Sequence Number11863834
Product Code FPA
UDI-Device Identifier00801741082030
UDI-Public(01)00801741082030
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K090134
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0563P
Device Lot NumberJUFR2957
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown